# SDR 2006UALA01828

- Difficulty date: September 21, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N941UA
- Make and model: Boeing 737522
- Aircraft serial: 26676
- Aircraft time: 39,197 hours, 24,540 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE DISCOVERED ON PREFLIGHT WALKAROUND.  RIGHT SIDE OF NOSECONE.  PEELED METAL BACK.  MAJOR REPAIR: REMOVED DAMAGE.  FABRICATED AND INSTALLED DOUBLER AND FILLER PER SRM 53-10-01 AND UA-EVA 60585.
